Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4590
Title: Large deviations for the empirical mean of associated random variables
Authors: Henriques, Carla 
Oliveira, Paulo Eduardo 
Keywords: Association; Large deviations; Stationarity
Issue Date: 2008
Keywords: Association; Large deviations; Stationarity
Issue Date: 2008
Citation: Statistics & Probability Letters. 78:6 (2008) 594-598
Abstract: We find conditions under which the sequence of empirical means of associated random variables, , satisfies the large deviation principle.
URI: http://hdl.handle.net/10316/4590
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filea5845f50b6134898a6c2b3d9e1c479ef.pdf141.59 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

344
checked on Aug 19, 2019

Download(s)

58
checked on Aug 19, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.